MathSciNet Relay Station
MathSciNet bibliographic data
MR1813225 (2001m:22030) 22E46 (22E67)
Shalom, Yehuda Bounded generation and Kazhdan's property (T). Inst. Hautes Études Sci. Publ. Math. No. 90 (1999), 145–168 (2001).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement